Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process
Marco Scarsini
Post-Print from HAL
Abstract:
A lower bound for the distribution function of a k-dimensional, n-extensible exchangeable process is provided when the marginals are uniform on the unit segment. The result is obtained by means of standard linear programming techniques. The lower bound for infinitely extendible exchangeable processes is the distribution of independent random variables.
Keywords: exchangeable process; extendibility (search for similar items in EconPapers)
Date: 1985
References: Add references at CitEc
Citations:
Published in Statistics and Probability Letters, 1985, Vol. 3, N°2, pp. 57-62. ⟨10.1016/0167-7152(85)90024-0⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Lower bounds for the distribution function of a k-dimensionaln-extensible exchangeable process (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542364
DOI: 10.1016/0167-7152(85)90024-0
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().